# SDR UIEA2015070400326

- Difficulty date: July 4, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,551 hours, 16,385 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442274
- Part serial: BECK0357
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON FINAL APPROACH, NOTICED LT ENGINE APPROXIMATELY 21% N1,  52% N2.  THROTTLE ADVANCE DID NOT INCREASE POWER, AUTO THROTTLE DISCONNECTED.  MANUAL LANDING MADE WITH NO FURTHER ISSUES.  LT ENGINE EGT INCREASED TO APPROXIMATELY 750 DEGREES, ENGINE SHUTDOWN,  NO FURTHER ISSUES.  R & R THE LT ENGINE HMU IAW AMM 73-21-14-004-001-H00, TESTED NORMAL, NO LEAKS NOTED.  PERFORMED ENGINE RUN UP IAW AMM 71-00-00.  COMPLIED WITH TESTS 3, 5, 2, 12 ALL CHECKED NORMAL.
